Differential and Integral Equations

A mixed semilinear parabolic problem in a noncylindrical space-time domain

C. Lederman, J. L. Vazquez, and Noemi Wolanski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove existence, uniqueness and regularity of the solution to a mixed initial-boundary value problem for a semilinear uniformly parabolic equation with principal part in divergence form, in a noncylindrical space-time domain. We assume only mild regularity on the coefficients and on the non-cylindrical part of the lateral boundary (on which Dirichlet data are given). Also, we assume only mild regularity on the Dirichlet data. We consider two different situations, one with a bounded domain and one with an unbounded domain. This problem is of interest in combustion theory. In that situation, the noncylindrical part of the lateral boundary may be considered as an approximation of a flame front. The second order part of the equation is the Laplace operator. In particular, the results in this paper are used in [8] to prove the uniqueness of a ``limit'' solution to the combustion problem.

Article information

Source
Differential Integral Equations, Volume 14, Number 4 (2001), 385-404.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123313

Mathematical Reviews number (MathSciNet)
MR1799414

Zentralblatt MATH identifier
1011.35067

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35D05 35D10 35K60: Nonlinear initial value problems for linear parabolic equations 35K65: Degenerate parabolic equations

Citation

Lederman, C.; Wolanski, Noemi; Vazquez, J. L. A mixed semilinear parabolic problem in a noncylindrical space-time domain. Differential Integral Equations 14 (2001), no. 4, 385--404. https://projecteuclid.org/euclid.die/1356123313


Export citation